Why After Taking Medicine The Chest Feels Pain?

Illustration of Why After Taking Medicine The Chest Feels Pain?
Illustration: Why After Taking Medicine The Chest Feels Pain?

Doc, I want to ask. I checked with the doctor for a sore throat. and why after I took the medicine, my chest hurt. The drugs included Amoxilin, dexametashone, maagh medicine, and paracetamol. why yes doc what might be spent just antibiotics it should all be stopped. thanks doc

1 Answer:

Hello Mien,


Thank you for your question on HealthReplies.com.


Basically every type of drug will have side effects. While the side effects that appear depend on the type of drug. Amoxililin or amoxicillin is a type of antibiotic drug that can overcome bacterial infections. Amokisisilin inhibits bacterial growth. Besides amoxicillin also has side effects including nausea, vomiting, headaches, and diarrhea.


Dexamethasone is a corticosteroid drug used to treat inflammation, allergic reactions and autoimmune diseases. This drug has severe side effects on the stomach, it will irritate the stomach so that it will cause pain in the abdomen, causing acid reflux in the stomach.


Paracetamol is a fever-lowering drug and pain regulation that has the safest effect, even for children and pregnant women. However, all pain relievers will basically irritate the stomach, resulting in an increase in stomach acid.


Based on your complaint, you may experience side effects from using drugs that irritate your stomach. Increased stomach acid, basically will be given treatment for ulcers, such as antacids, omeprazole, lansoprazole, and ranitidine. Here are drugs to treat stomach acid. It's just that treatment of stomach acid does not only always use drugs, but the pattern of fish must also be maintained, such as not eating foods such as coffee, noodles, sour and spicy. The medicine you consume should be taken regularly and in a timely manner. Ulcer drugs taken before meals and other drugs taken after meals.


May be useful. Always Healthy 😊

: by

Related Question

Are Ciprofloxacin And Dexamethasone Safe For Breastfeeding Mothers?

Are Ciprofloxacin And Dexamethasone Safe For Breastfeeding Mothers?

(2 years ago)

Hello, my throat flu feels a little uncomfortable, my eyes feel bad, I’m nursing, yesterday went to the doctor to give me the medicine for paracetamol, dexametasone, ciproflo...

Cleaning Tartar?

Cleaning Tartar?

(1 year ago)

Good afternoon. I wanted to ask my dimas incisors shake, possibly due to the existing tartar. if I clean tartar maybe my teeth are back to normal. And also I use the stirrup top, c...

Always Defecate After Drinking Formula Milk?

Always Defecate After Drinking Formula Milk?

(1 year ago)

Good night, my baby is 3 months old, drinking formula milk because at first the breast milk didn’t come out right away, it just came out for 2 weeks, for 2 weeks I also gave ...

Leave a Reply

Your email address will not be published. Required fields are marked *